# SDR R61A2024111700541

- Difficulty date: October 31, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 17,209 hours, 12,291 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Part number: 17086119005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII, FLOOR PANEL SUPPORT AT FR90, LBL 05 FOUND CORRODED.   CFIII FLOOR PANEL SUPPORT AT FR90, LBL 05 HAS BEEN REPLACED IAW SRM 51-43-03
